Most read articles by the same author(s)
- V. Darvish, S. S. Dragomir, H. M. Nazari, A. Taghavi, Some inequalities associated with the Hermite-Hadamard inequalities for operator h-convex functions , Acta et Commentationes Universitatis Tartuensis de Mathematica: Vol. 21 No. 2 (2017)
- S. S. Dragomir, M. A. Latif, E. Momoniat, Fejér type integral inequalities related with geometrically-arithmetically convex functions with applications , Acta et Commentationes Universitatis Tartuensis de Mathematica: Vol. 23 No. 1 (2019)
- S. S. Dragomir, Ostrowski type inequalities for functions whose derivatives are h-convex in absolute value , Acta et Commentationes Universitatis Tartuensis de Mathematica: Vol. 19 No. 2 (2015)
- M. W. Alomari, S. S. Dragomir, U. S. Kirmaci, Generalizations of the Hermite-Hadamard type inequalities for functions whose derivatives are s-convex , Acta et Commentationes Universitatis Tartuensis de Mathematica: Vol. 17 No. 2 (2013)